# SDR SIMA20120523003

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,874 hours, 20,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND SEAT 11A OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BULB IN 11A OVERHEAD EMERGENCY EXIT LIGHT IAW AMM 33-50-08-000-801-A/33-50-08-400-801-A .  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
